# SDR BTA2004F00002

- Difficulty date: May 16, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N223J
- Make and model: Cessna 550
- Aircraft serial: 5500412
- Engine: Pwa JT15D1A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKE ACTUATING FORCE, NO PRIOR BRAKE PROBLEMS INDICATED.  UTILIZED EMERGENCY HAND BRAKE TO STOP AIRCRAFT.  BLED BRAKES PERFORMED OPS CHECKS NUMEROUS TIMES.  PERFORMED ANTI-SKID CHECK AND TAXI CHECKED.  COULD NOT DUPLICATE.
